Advertisement

Periodica Mathematica Hungarica

, Volume 8, Issue 1, pp 3–7 | Cite as

On the order and type of basic sets of polynomials associated with functions of algebraic semi block matrices

  • R. H. Makar
  • O. M. Wakid
Article

AMS (MOS) subject classifications (1970)

Primary 30A06 

Key words and phrases

Basic set of polynomials matrix function semi block matrix 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. H. Makar andL. Fawzy, Order and type of basic sets of polynomials associated with functions of algebraic semi block matrices,Period. Math. Hungar. 4 (1973), 207–215.MR 50 # 13461Google Scholar
  2. [2]
    R. H. Makar andA. Hamza, On basic sets of polynomials with given coefficients,Nederl. Akad. Wetensch. Proc. Ser. A 58=Indag. Math. 17 (1955), 438–448.MR 17-149Google Scholar

Copyright information

© Akadémiai Kiadó 1977

Authors and Affiliations

  • R. H. Makar
    • 1
  • O. M. Wakid
    • 1
  1. 1.Department of Mathematics Faculty of ScienceAin Shams UniversityCairo, AbbassiaEgypt

Personalised recommendations